# SDR AU970501

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airbus A320-212
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1653114
- Condition: Cracked
- Location: Flight Compart
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FIRST OFFICERS WINDSCREEN OUTER PANE CRACKED
